# SDR QR9R20211116004

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721709419
- Aircraft time: 2,453 hours
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Pressure Switch
- Part number: 9550162490
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH BOTH ENGINES STARTED AND AT IDLE, #1 ENG FUEL PRESSURE LOW CAUTION ILLUMINATED. A TEST FLIGHT EVALUATION REVEALED AT IDLE #1 ENGINE FUEL PRESSURE LIGHT DOES ILLUMINATE RIGHT WHEN THE PRIME PUMP IS TURNED OFF. THE LIGHT WILL EXTINGUISH WHEN THE PRIME PUMP IS TURNED BACK ON. FUEL PRESSURE LIGHT WILL ALSO EXTINGUISH AS SOON AS N1 INCREASED ABOVE 74.5% N1, AND IN THIS CASE WILL NOT COME BACK ON UNTIL N1 REDUCED TO ABOUT 66.4% N1.
